MAUDE Adverse Event Report: LIVANOVA USA, INC. PULSE GEN MODEL 102; GENERATOR

LIVANOVA USA, INC. PULSE GEN MODEL 102; GENERATOR
Model Number 102
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/31/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
A patient presented with redness, swelling and exudation months after having their vns implanted and was taken to the hospital.The patient underwent surgery to have the generator moved to the right side of their chest and is being monitored for further observation with antibiotic treatment.The manufacturer's device history records of the generator were reviewed.The generator passed final functional and quality specifications prior to release for distribution and was confirmed hp sterilized.The physician believes that the redness, swelling and exudation are due to the patient's touching the implant site, and therefore during re-implant surgery the patient's device was moved under their armpit on the right side.No additional relevant information has been received to date.
 
Event or Problem Description
The lead was confirmed hp sterilized prior to distribution.

Brand Name
PULSE GEN MODEL 102
Common Device Name
GENERATOR
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
Manufacturer (Section G)
LIVANOVA USA, INC.
100 cyberonics blvd
suite 600
houston TX 77058
Manufacturer Contact
dana sprague
100 cyberonics blvd
suite 600
houston, TX 77058
2816672681
MDR Report Key13359883
Report Number1644487-2022-00071
Device Sequence Number17389361
Product Code LYJ
UDI-Device Identifier05425025750016
UDI-Public05425025750016
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/20/2022
Device Model Number102
Device Lot Number205181
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/01/2022
Supplement Date Received by Manufacturer02/04/2023
Initial Report FDA Received Date01/26/2022
Supplement Report FDA Received Date02/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age2 YR
Patient SexUnknown